MathSciNet Relay Station
MathSciNet bibliographic data
MR2280286 18E30
Buan, Aslak Bakke; Krause, Henning; Solberg, Øyvind Support varieties: an ideal approach. Homology, Homotopy Appl. 9 (2007), no. 1, 45–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement